# SDR CA151106003

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 67,013 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221261101
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTING ACFT OSCILLATING PITCH UP TO 200 FT.  RESOLUTION ALL 3 FCC`S REPLACED IAW AMM TASK 22-11-01, PB 401. CHECK SERVICEABLE.
